Bit of a rough one ,new meds .

View previous topic View next topic Go down

Bit of a rough one ,new meds .

Post by JACQUELINE TEW on Fri Jun 24, 2011 11:01 am

Been a bit of a rough week this one especially today have been really poorly throwing up double vision virtually narcoleptic and intense pain in left eye and head left side . Also have been very clammy and sweaty cold sweats to hot flushes body doesn`t seem to be able to regulate it`s temp .
Last saturday was a very bad day i was extremely edgy and irratable and had huge row with sister who was being spitefull as usual ,i really lost my temper and was extremely vocal about how i felt about her and suggested she not bother visiting for a while , then sobbed my heart out afterwards and slept the rest of the day and evening .Everything is fine between us now she was so shocked seeing me that way as it wasn`t me at all ,very scary will be monitoring this don`t want those sort of reactions bubbling up again and will mention to neuro too to see if he thinks this new drug is not suitable, hoping tommorow (or today now)will be a beter one off to get some z`s now again Sleep xxx
avatar
JACQUELINE TEW

Posts : 31
Join date : 2011-05-22
Age : 51
Location : Northampton, Northamptonshire ,UK

Back to top Go down

Re: Bit of a rough one ,new meds .

Post by Tee on Fri Jun 24, 2011 7:01 pm

Oh sweetie i am so sorry you are having such a rough time. Getting the meds right can be a nightmare, you just do not know how you are going to react and everyone is so different.

Let us know what the nero says?

Big Hugs

tee
avatar
Tee
Admin

Posts : 1887
Join date : 2011-04-14
Age : 46
Location : Whitstable, Kent

http://migrainetalk.forumotion.co.uk

Back to top Go down

Re: Bit of a rough one ,new meds .

Post by whitzendJane on Sat Jun 25, 2011 1:26 am

Sorry you are having a awful time. It is very early days..try not to worry too much because with most drugs and their related side effects...the majority of the initial effects do subside after a short period...sometimes days sometimes 2-3 weeks.

I know that probably doesn't help when you are feeling so rough and I do sympathize ..I really hope things settle down..sometimes just slowing the dosage increments and levels down can make a difference. Deffo speak to Neuro about your options and wishing you all the best.

Jane
x

_________________
Life is still amazing and surprising.
avatar
whitzendJane
Admin

Posts : 358
Join date : 2011-04-14

Back to top Go down

Re: Bit of a rough one ,new meds .

Post by Tee on Sat Jun 25, 2011 2:03 am

Oh Jane you just reminded me Smile I was really bad when I started this one and it did settled after a few weeks, and then I was bad every time I went up a dose. Then it settled after a few days. But everyone is different.

avatar
Tee
Admin

Posts : 1887
Join date : 2011-04-14
Age : 46
Location : Whitstable, Kent

http://migrainetalk.forumotion.co.uk

Back to top Go down

Re: Bit of a rough one ,new meds .

Post by whitzendJane on Sat Jun 25, 2011 5:55 am

Yes usually the increment changes aren't as bad as the initial start up dose..but you had a particularly rough couple of days on each increment..poor you.

I started one drug once and the first 2 days were a nightmare..then poof..fine..everyone's different I guess...good luck Jaqs..keeping everything crossed.

xxxx


_________________
Life is still amazing and surprising.
avatar
whitzendJane
Admin

Posts : 358
Join date : 2011-04-14

Back to top Go down

Re: Bit of a rough one ,new meds .

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum